# SDR 2002UALA00889

- Difficulty date: May 15, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 12,668 hours, 1,549 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR THRESHOLD CEILING EEL LIGHTS INOP AT DOORS 4 L & R, 3 L, 2 L & R.  RELAMPED LIGHTS.
